Answer
gabidee
Skin Help!

Hola chicas!

 

I just got some acne treatment and it seems to be working, but I put it on in the morning (9 or 10 am) and mowed the lawn with it on. I didn't use that much, but later in the day around 7pm I noticed that the skin above the eyebrow that I may have put the treatment on is slightly pinker than usual. Like it's a barely noticable splotch of pinker skin. Right were it goes back to my light/medium skin, you can see some peeling. I'm not positive it's due to the treatment. I may have not noticed it before, but I'm not sure. Does anybody know what's going on? Are than anyways to help this? School is in a week and I'm very self-conscious about this!

 

Thanks!

-gabidee

Advanced
You must be signed in to add attachments
This is an excerpt of the original post.View the full conversation
melissabt
Answered
(0) Hearts

Hi Gabidee,

 

I would agree that the peeling could be caused by the acne treatment that is exfoliating your skin.  I would also agree and suggest using an SPF whenever you use peels or treatments because, they contain ingredients that make you sensitive to the sun. I like the Clinique Sun SPF 50 sunscreen. I would try to limit sun exposure immediately after a treatment.  If the problem still persists you should contact your dermatologist or doctor.  I hope this helps:smileyhappy:

 

 

Sun SPF 50 Face Cream

<3 Melissa
Question Stats
  • 2 answers
  • 608 views
  • 4 hearts
  • 3 in conversation
    • prettyinpa
    • gabidee
    • melissabt